# SDR AALA20140303001

- Difficulty date: March 3, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 65,348 hours, 34,057 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED NOSE GEAR UNSAFE INDICATION DURING RETRACTION.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. REPLACED VLV & ACCOMPLISHED STRUT REPACK.  SYS GND CHECKED NORMAL OPERATION CLOSED.
